On Black-Scholes equation; method of Heir-equations‎, ‎nonlinear self-adjointness and conservation laws

Document Type: Research Paper

Author

Department of Mathematics‎, ‎Basic Science Faculty‎, ‎University of Bonab‎, ‎P.O‎. ‎Box 55517-61167‎, ‎Bonab‎, ‎Iran.

Abstract

In this paper, Heir-equations method is applied to investigate nonclassical symmetries and new solutions of the Black-Scholes equation. Nonlinear self-adjointness is proved and infinite number of conservation laws are computed by a new conservation laws theorem.

Keywords


F. Allassia and M. C. Nucci, Symmetries and heir equations for the laminar boundary layer model, J. Math. Anal. Appl. 201 (1996), no. 3, 911--942.

F. Black and M. S. Scholes, The pricing of options and corporate liabilities, J. Political Econ. 81 (1973), no. 3, 637--654.

G. W. Bluman and S. C. Anco, Symmetry and Integration Methods for Differential Equations, Springer-Verlag, New York, 2002.

G. W. Bluman and J. D. Cole, The general similarity solution of the heat equation, J. Math. Mech. 18 (1969) 1025--1042.

Y. Bozhkov and S. Dimas, Group classification of a generalized Black-Scholes-Merton equation, Commun. Nonlinear. Sci. Numer. Simul. 19 (2014), no. 7, 2200--2211.

Y. Bozhkov and K. A. A. Silva, Nonlinear self-adjointness of a 2D generalized second order evolution equation, Nonlinear Anal. 75 (2012), no. 13, 5069--5078.

R. M. Edelstein and K.S. Govinder, Conservation laws for the Black-Scholes equation, Nonlinear Anal. Real World Appl. 10 (2009), no. 6, 3372--3380.

I. L. Freire, and J. C. S. Sampaio, Nonlinear self-adjointness of a generalized fifth-order KdV equation, J. Phys. A 45 (2012), no. 3, 32001-32007.

I. L. Freire and J. C. S. Sampaio, On the nonlinear self-adjointness and local conservation laws for a class of evolution equations unifying many models, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), no. 2, 350--360.

I. L. Freire, New classes of nonlinearly self-adjoint evolution equations of third- and fifth-order, Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 3, 493--499.

L. R. Galiakberova N. H. and Ibragimov, Nonlinear self-adjointness of the Krichever-Novikov equation, Commun. Nonlinear. Sci. Numer. Simul. 19 (2014), no. 2, 361--363.

M. L. Gandarias, Weak self-adjoint differential equations, J. Phys. A: Math. Theor. 44 (2011) 262001.

M. L. Gandarias, M. Redondo and M. S. Bruzon, Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics, Nonlinear Anal. Real World Appl. 13 (2012), no. 1, 340-347.

R. K. Gazizov and N. H. Ibragimov, Lie Symmetry Analysis of Differential Equations in Finance, Nonlinear Dynam. 17 (1998), no. 4, 387--407.

J. Goard, Generalised conditional symmetries and Nucci's method of iterating the non-classical symmetries method, Appl. Math. Lett. 16 (2003), no. 4, 481--486.

G. Guthrie, Constructing Miura transformations using symmetry groups, Research Report 85 (1993) 1--27.

J. G. Hara, C. Sophocleous and P. G. L. Leach, Symmetry analysis of a model for the exercise of a barrier option, Commun. Nonlinear. Sci. Numer. Simul. 18 (2013), no. 9, 2367--2373.

M. S. Hashemi, A. Haji-Badali and P. Vafadar, Group Invariant Solutions and Conser-vation Laws of the Fornberg-Whitham Equation, Z. Naturforsch. 69 (2014) 489--496.

M. S. Hashemi and M. C. Nucci, Nonclassical symmetries for a class of reaction-diffusion equations: the method of heir-equations, J. Nonlinear Math. Phys. 20 (2013), no. 1, 44--60.

N. H. Ibragimov, A new conservation theorem, J. Math. Anal. Appl. 333 (2007), no. 1, 311--328.

N. H. Ibragimov, Quasi-self-adjoint differential equations, Arch. ALGA. 4 (2007) 55--60.

N. H. Ibragimov, M. Torrisi and R. Tracina', Self-adjointness and conservation laws of a generalized Burgers equation, J. Phys. A 44 (2011), no. 14, 145201, 5 pages.

A. H. Kara and F. M. Mahomed, The relationship between symmetries and conservation laws, Int. J. Theor. Phys. 39 (2000) 23--40.

Y. Liu and D. S. Wang, Symmetry analysis of the option pricing model with dividend yield from financial markets, Appl. Math. Lett. 24 (2001), no. 4, 481--486.

S. Martini, N. Ciccoli and M. C. Nucci, Group analysis and heir-equations of a mathematical model for thin liquid films, J. Nonlinear Math. Phys. 16 (2009), no. 1, 77--92.

M. C. Nucci, Iterating the nonclassical symmetries method, Physica D. 78 (1994), no. 1-2, 124--134.

M. C. Nucci, Nonclassical symmetries as special solutions of heir-equations, J. Math. Anal. Appl. 279 (2003), no. 1, 168--179.

M. C. Nucci, Nonclassical symmetries and Backlund transformations, J. Math. An. Appl. 178 (1993), no. 1, 294--300.

P. J. Olver, Direct reduction and differential constraints, Proc. R. Soc. Lond. A. 444 (1994), no. 1922, 509--523.

C. A. Pooe, F. M. Mahomed and C. Wafo soh, Invariant solutions of the Black-Scholes equation, Math. Comput. Appl. 8 (2003), no. 1-3, 63--70.

R. Tracina, On the nonlinear self-adjointness of the Zakharov-Kuznetsov equation, Commun. Nonlinear Sci. Numer. Simul. 19 (2014) 377--382.

E. M. Vorob'ev, Partial symmetries and integrable multidimensional differential equations, Differential Equations 25 (1989), no. 3, 322--325.